Description
Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer used for the temporary relief of minor arthritis pain. Each extended-release caplet contains 650 mg of acetaminophen and may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches. Compare to Tylenol 8HR Arthritis Pain active ingredient. Equate Acetaminophen Extended-Release Tablets, 650 mg, 325Ct: Acetaminophen Extended-Release Tablets, 650 mg may provide temporary pain relief from: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
Evaxo Acetaminophen Extended-Release Tablets, 650 mg, 325Ct.Pack of 3.
Current Price
$85
Average
$85
Min Price
$85
Max Price
$85
Price dynamics
0%
Description
Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer used for the temporary relief of minor arthritis pain. Each extended-release caplet contains 650 mg of acetaminophen and may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches. Compare to Tylenol 8HR Arthritis Pain active ingredient. Equate Acetaminophen Extended-Release Tablets, 650 mg, 325Ct: Acetaminophen Extended-Release Tablets, 650 mg may provide temporary pain relief from: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
